Open Access
April, 2001 Ahlfors functions on compact bordered Riemann surfaces
J. Math. Soc. Japan 53(2): 261-283 (April, 2001). DOI: 10.2969/jmsj/05320261


Let R be a compact bordered Riemann surface which is non-planar. We solve a conjecture posed by Gouma concerning the distribution of degrees of Ahlfors functions on R whose double is hyperelliptic. Besides we consider the problem when a linear transformation of an Ahlfors function on R is again an Ahlfors function. We give a necessary and sufficient condition for this problem when the degree of the Ahlfors function is maximal.


Download Citation

Akira YAMADA. "Ahlfors functions on compact bordered Riemann surfaces." J. Math. Soc. Japan 53 (2) 261 - 283, April, 2001.


Published: April, 2001
First available in Project Euclid: 9 June 2008

zbMATH: 0981.30021
MathSciNet: MR1815134
Digital Object Identifier: 10.2969/jmsj/05320261

Primary: 30C80
Secondary: 30F30

Keywords: Ahlfors functions , positive differentials , Riemann surfaces

Rights: Copyright © 2001 Mathematical Society of Japan

Vol.53 • No. 2 • April, 2001
Back to Top